# SDR GTIA021219

- Difficulty date: November 20, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824P4
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 1442 - FORWARD LAVATORY SMOKE DETECTOR KEPT SOUNDING IN GATE.  REPLACED SMOKE DETECTOR IN FORWARD LAVATORY IAW MD80 MM 26-14-00.  OPS CHECK GOOD.  (M)
